Items where Author is "Fegyverneki, Sándor"
Group by: Item Type | No Grouping Jump to: Article Number of items: 4. ArticleTolner, Ferenc and Fegyverneki, Sándor and Barta, Balázs and Eigner, György (2023) Robust clustering based on the most frequent value method. MULTIDISZCIPLINÁRIS TUDOMÁNYOK: A MISKOLCI EGYETEM KÖZLEMÉNYE, 13 (1). pp. 141-153. ISSN 2062-9737 Fegyverneki, Sándor (2022) Robust interval estimators of weibull parameters with probability integral transformation. MULTIDISZCIPLINÁRIS TUDOMÁNYOK: A MISKOLCI EGYETEM KÖZLEMÉNYE, 12 (4). pp. 51-60. ISSN 2062-9737 (nyomtatott), 2786-1465 (online) Fegyverneki, Sándor (2019) A leggyakoribb érték és dihézió módosítása. MULTIDISZCIPLINÁRIS TUDOMÁNYOK: A MISKOLCI EGYETEM KÖZLEMÉNYE, 9 (4). pp. 455-459. ISSN 2062-9737 Fegyverneki, Sándor (2013) Robust estimators for location and scale of Cauchy distribution. Miskolc Mathematical Notes, 14 (3). pp. 887-892. ISSN 1787-2405 (print), 1787-2413 (elecronic) |